# SDR CALA2023072802357

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924ER
- Aircraft serial: 33535
- Aircraft time: 44,701 hours, 15,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 181225
- Condition: Inoperative
- Location: M1675
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1675, LIGHTS SHUT OFF PRIOR TO 15 MINUTES MINIMUN (REF AAR NR 99976632). REMOVED AND INSTALLED NEW BATERY PACK 1675 IAW B737 AMM 33-51-06-960-805. OP CHECKS GOOD(SDR NO. 1033254)(WORK ACCOMPLISHED BY V936334 AND AAR QC A-83 V935067)
